# SDR HEEA0010441

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Malfunction
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HP1 AND CPL LIGHT STAYS ON.   TIME SINCE REPAIR 0:00.
